# SDR SWAA110943

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 27,584 hours, 16,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER MM.
